# SDR SWIA201231897

- Difficulty date: September 30, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 24,933 hours, 20,380 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LOWERING THE LANDING GEAR THE NOSE WHEEL WOULD NOT SHOW A DOWN INDICATION.  CYCLED THE GEAR AND TRIED AGAIN AND THE NOSE GEAR CAME DOWN.  (FLT 5539)  REPLACED THE NLG SELECTOR VALVE IN REFERENCE TO CRJ200 AMM.  P/N: 750006000  S/N OFF: 1481T.
